# SDR AALA981840

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF VERTICAL STIFFENER ON FORWARD SPAR AT APPROX WS 248.  INSTALLED NEW VERTICAL STIFFENER ON FORWARD SPAR AT APPROX WS 248.  (M)
